18
IRUS Total
Downloads
  Altmetric

D-brane probes, branched double covers, and noncommutative resolutions

File Description SizeFormat 
1211.2446v1.pdfAccepted version538.12 kBAdobe PDFView/Open
Title: D-brane probes, branched double covers, and noncommutative resolutions
Authors: Addington, NM
Segal, EP
Sharpe, ER
Item Type: Journal Article
Issue Date: 1-Dec-2014
URI: http://hdl.handle.net/10044/1/21265
DOI: http://dx.doi.org/10.4310/ATMP.2014.v18.n6.a5
ISSN: 1095-0761
Publisher: INT PRESS BOSTON, INC
Start Page: 1369
End Page: 1436
Journal / Book Title: ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS
Volume: 18
Issue: 6
Copyright Statement: © 2014 International Press. First published in Advances in Theoretical and Mathematical Physics in vol. 18 (6), 2014, published by International Press.
Publication Status: Published
Appears in Collections:Pure Mathematics